MathSciNet Relay Station
MathSciNet bibliographic data
MR2054470 (2004m:78022) 78A50
Smirnov, Y.; Schürmann, H. W.; Shestopalov, Y. Integral equation approach for the propagation of TE-waves in a nonlinear dielectric cylindrical waveguide. J. Nonlinear Math. Phys. 11 (2004), no. 2, 256–268.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement